# SDR ASAA1058491

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,078 hours, 3,594 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WIRING HARNESS CJ9 HAS DAMAGE TO THE OUTER CLOTH LAYER AT THE 2 O'CLOCK POSITION.  REPAIRED HARNESS CJ9 IAW 737 AMM 70 70 01 350 801 100.  THIS REPAIR IS TEMPORARY UNTIL THE NEXT ENGINE SHOP VISIT.
